Steroid induced hepatitis in dogs

A 73-year-old man with pulmonary and brain metastases from melanoma was admitted to hospital with acute renal impairment after his second dose of ipilimumab on the CA184-169 study. A renal biopsy was consistent with acute interstitial nephritis and the differential diagnoses were nephritis secondary to proton pump inhibitor therapy or immune-related nephritis secondary to ipilimumab. His renal function improved with a tapering course of oral prednisone. He completed a course of four infusions of ipilimumab and was readmitted after the last dose with diarrhea and fatigue. He was started on oral prednisone 1 mg/kg daily presumptively for immune-related colitis. He developed symptomatic bradycardia and on further investigation was found to have profound panhypopituitarism with serum thyroid-stimulating hormone (TSH), growth hormone, testosterone and adrenocorticotropic hormone (ACTH) levels all below the lower limits of detection. He was started on thyroxine replacement and the prednisone dose was gradually weaned. His diarrhea initially settled, but he was readmitted with diarrhea 2 weeks after discharge (by which time his prednisone dose was  mg daily). A sigmoidoscopy was performed and although there was no evidence of active colitis macroscopically, random biopsies showed evidence of mild active colitis. There were no intracellular inclusion bodies to indicate presence of CMV infection on the colonic biopsies. This patient's diarrhea was managed symptomatically with loperamide and codeine resulting in a gradual improvement. The recurrent diarrheal symptoms in this patient were attributed to the oral steroids being weaned too rapidly. His metastatic disease remained stable for some time because of the ipilimumab therapy, but the immune-related side effects involving three systems had a significant impact on the patient.

Although animal experiments show that diabetes mellitus increases susceptibility to toxic liver injury caused by certain compounds (., APAP), there is no evidence to show that diabetes mellitus increases the risk of all-cause DILI in humans. Liver injury due to selected compounds such as methotrexate and anti-tuberculosis medicines may be increased in individuals with diabetes. A preliminary report from the United States Drug-Induced Liver Injury Network (DILIN) showed that underlying diabetes mellitus was independently associated with the severity of DILI (odds ratio=; 95% CI=–) (16).

Steroid induced hepatitis in dogs

steroid induced hepatitis in dogs

Media:

steroid induced hepatitis in dogssteroid induced hepatitis in dogssteroid induced hepatitis in dogssteroid induced hepatitis in dogssteroid induced hepatitis in dogs

http://buy-steroids.org